# SDR SIMA20120719008

- Difficulty date: July 19, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 27,881 hours, 25,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE NR 1 FLOOR PROXIMITY LIGHT MISSING WIRE CONNECTORS.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED CONNECTOR IAW SWPM 20-21-00 AND 20-50-00.  AIRCRAFT RETURNED TO SERVICE.
